SciELO - Scientific Electronic Library Online

 
vol.84 issue6Sweet’s syndrome associated withpolycythemiaveraDelayed pressure urticaria with systemic manifestations: case report author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Anais Brasileiros de Dermatologia

Print version ISSN 0365-0596

Abstract

RODARTE, Camila Martins et al. Cutaneous reactions due to the use of epidermal growth factor receptor inhibitors: two case reports. An. Bras. Dermatol. [online]. 2009, vol.84, n.6, pp. 667-670. ISSN 0365-0596.  http://dx.doi.org/10.1590/S0365-05962009000600015.

An increase in the expression of epidermal growth factor receptors (EGFR) is involved in the stimulation of tumor development. EGFR inhibitors have shown efficacy in the treatment of neoplasms of the head, neck, colon and lung. EGFR when inhibited can cause cutaneous reactions in more than 50% of the patients. They are usually reversible, but when severe, limit the use of the drug. Papulopustulars lesions in the face and upper torso are the most common, as well as xerosis, hair and nail changes. There is a direct relationship between the degree of cutaneous toxicity and the antitumoral response. An adequate dermatologic approach is necessary for an effective therapy against cancer.

Keywords : Acneiform eruptions; Antibodies, monoclonal; Receptor, epidermal growth factor.

        · abstract in Portuguese     · text in English | Portuguese     · pdf in Portuguese